Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Sore shoulders after TDap vaccination. Swollen lymph nodes on the neck, collar bone. Should I be concerned?

About two weeks ago, I received the TDap vaccination . My right shoulder was sore which the nurse told me to expect however a few days ago while rubbing my shoulder (right), I noticed two swollen lymph nodes; one near my collarbone and another closer to my neck and in that hollow space (for lack of a better description). The nurse told me if there would be swelling, it would be in my armpit which is not the case. Any advice?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  842
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Thank you for asking question on health care magic
TDaP usually will not cause pain or inflammation
you may have developed infection at the site of injection due to lack of proper cleaning before injecting
better take an antibiotic like erythomycin in addition to ibuprofen
hot water fomentation locally
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor